Approximation of forward curve models in commodity markets with arbitrage-free finite-dimensional models



Benth, Fred Espen, Krühner, Paulr and Eisenberg, P ORCID: 0000-0003-4732-4021
(2018) Approximation of forward curve models in commodity markets with arbitrage-free finite-dimensional models. Finance and Stochastics, 22 (02). 327 - 366.

[img] Text
Approximation_revised.v4.pdf - Accepted Version

Download (449kB)

Abstract

In this paper, we show how to approximate Heath–Jarrow–Morton dynamics for the forward prices in commodity markets with arbitrage-free models which have a finite-dimensional state space. Moreover, we recover a closed-form representation of the forward price dynamics in the approximation models and derive the rate of convergence to the true dynamics uniformly over an interval of time to maturity under certain additional smoothness conditions. In the Markovian case, we can strengthen the convergence to be uniform over time as well. Our results are based on the construction of a convenient Riesz basis on the state space of the term structure dynamics.

Item Type: Article
Uncontrolled Keywords: Energy markets, Heath–Jarrow–Morton modelling, Nonharmonic Fourier analysis, Arbitrage-free approximations
Depositing User: Symplectic Admin
Date Deposited: 12 Apr 2018 13:08
Last Modified: 09 Jan 2021 05:37
DOI: 10.1007/s00780-018-0355-9
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3019813